# SDR DALA2025120308820

- Difficulty date: November 18, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 115,117 hours, 16,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING SEATS 38B & 44B ARE DAMAGED. REMOVED AND REPLACED EMERG LIGHT ASSY AT SEAT 38B PER B767 AMM 33-52, REPAIRED WIRING AT SEAT 44B PER SWPM CH20. BOTH LIGHTS OPS NML. (7377996)
